Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Missed periods, taking prolomate, dilsem. Could this be causing delay?

i am babita my age is 36 un married i am facing with my problems with my periods. i usually get periods before my date by one week. And my date was on 5 august but still i dint get my periods .what to do One of my friend suggested to take cycloset syrup .Doctor please advice to get periods regularly . iam using B.P tablet PROLOMATE XL50. since 1 year. and DILZEM30 SINCE 11 DAYS. Are this tablets effecting my periods?Suggest medicine for my problem.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have delayed period.
Delayed periods occurs due to hormonal imbalance.
Hormonal imbalance occurs due to stress anxiety, Shift duty ,long night working hours or some ovarian disease.
Your anti hypertensive or anti anxiety medicine does not affect your period.
You should consult your doctor he will rule out ovarian disease & prescribed you medicines to make it regular.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor